# SDR HALA2016081800329

- Difficulty date: August 18, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 24,098 hours, 57,160 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Warning System
- Condition: False Activation
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STAB TRIM TAKE OFF WARNING DURING TAKE OFF ROLL WITH STAB SET AT PROPER POSITION.  ACCOMPLISHED FIM 31-51 TASK 817. VIA 1&2 RESET. GROUND OPS CHECKED OK IAW AMM 31-43-00.
